# SDR BJN2001F00004

- Difficulty date: December 3, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Unlatched
- Location: Nacelle
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE SR FLIGHT ATTENDANT NOTIFIED THE CAPTAIN THAT A PIECE OF COWLING WAS LOOSE.  THE CAPT CONFIRMED THAT THE NACELLE FAIRING THAT LIES BETWEEN THE WING AND THE ENGINE COWLING WAS LOOSE, THE COWLING LATCH HAD COME UNDONE AND THE FAIRING WAS AJAR AND RAISED FROM THE NORMAL POSITION.  THE CAPTAIN MADE THE DECISION TO LAND AND HAVE THE FAIRING SECURED.  MAINTENANCE INSPECTED AREA, SECURED THE LOOSE LATCH, OPS CHECK GOOD.
